Journal of Mathematical Sciences

, Volume 180, Issue 3, pp 338–350

Width of groups of type E6 with respect to root elements. II


DOI: 10.1007/s10958-011-0647-5

Cite this article as:
Pevzner, I.M. J Math Sci (2012) 180: 338. doi:10.1007/s10958-011-0647-5

The simply connected and adjoint groups of type E6 over fields are considered. Let K be a field such that every polynomial of degree at most 6 has a root in K. We prove that every element of the adjoint group of type E6 over K can be written as a product of at most seven root elements. Bibliography: 59 titles.

Copyright information

© Springer Science+Business Media, Inc. 2011

Authors and Affiliations

  1. 1.Russian State A. I. Gertsen Pedagogical UniversitySt. PetersburgRussia